# SDR COMA9560580

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 864806
- Condition: Failed
- Location: Nlg
- Part time: 1,745 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE NOSE LANDING GEAR DOES NOT RETRACT WHEN LANDING GEAR IS SELECTED UP.  REPLACED THE PROXIMITY SENSOR ELECTRONIC UNIT.
